# SDR MAC030703

- Difficulty date: March 27, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N809FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 24,909 hours, 26,678 cycles
- Engine: Pwa PW124B
- Engine time: 4,117 hours, 3,625 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Stick
- Part number: ST315216
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ITT FLUCTUATED DURING DEPARTURE/CLIMB.
